Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Aug 11, 2021, 4:03 AM EDT for Ashtabula County, Lake County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 4:03 AM EDT (08:03 UTC)
- Expired
- Aug 11, 2021, 4:45 AM EDT
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.00 in
- Wind
- 50
Counties Ashtabula County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
256
WWUS81 KCLE 110803
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
403 AM EDT Wed Aug 11 2021
OHZ012-014-089-110845-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
403 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northern Lake and
northern Ashtabula Counties through 445 AM EDT...
At 402 AM EDT, Doppler radar was tracking a strong thunderstorm over
Fairport Harbor, moving northeast at 50 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Painesville, Ashtabula, Conneaut, Fairport Harbor,
Geneva-On-The-Lake, Mentor, Geneva, Madison, North Kingsville, Perry,
Mentor-On-The-Lake, Austinburg, Kingsville, North Perry, Kirtland
Hills, Grand River, Edgewood, Plymouth Center, North Madison and
Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4183 8053 4171 8104 4172 8110 4170 8110
4164 8135 4172 8138 4176 8129 4176 8124
4185 8104 4187 8090 4191 8080 4192 8072
4195 8062
TIME...MOT...LOC 0802Z 242DEG 41KT 4175 8124
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
26What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 11, 4:00 AM EDT, 3 minutes earlier.
Area forecast discussion, Aug 11, 4:00 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
400 AM EDT Wed Aug 11 2021
.SYNOPSIS...
A strong low pressure system over the Hudson Bay region of
Canada will extend a cold front into the upper Midwest today.
This front will push southeast through the Great Lakes region on
Thursday and Friday, moving through northern Ohio on Friday
afternoon. High pressure will build into the Great Lakes region
for the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
A line of showers and thunderstorms has entered Northwest Ohio
this morning and are remaining strong to severe with around 3000
J/kg MLCAPE right around the Lake Erie basin. Expect these to
continue with some intensity this morning. Elsewhere, a more
stable boundary layer is prohibiting more development but an
increasing low level jet across the region is allowing for some
sporadic development over central Ohio. All convection this
morning will move east, coincident with a mid-level shortwave
that will move through the eastern Great Lakes region this
morning. The next round of convection to watch will be across
northern Illinois this morning as another low level jet across
this region along with strong warm air advection will force more
storms this morning and these will push east across Indiana into
Ohio. With a warm and moist air mass, expect these to survive,
but these may dodge the forecast area to the south towards the
better instability and have some chance PoPs this morning, but
will trend PoPs down through the day as some of the more
organized forcing seems to miss the region and conditions may be
dry and somewhat clear like Tuesday afternoon. Given this trend
of drier conditions and some sun in NW Ohio this afternoon, have
opted for a Heat Advisory for portions of Northwest and North
Central Ohio for this afternoon and evening. Heat index values
may rise above 100 degrees for a couple hours.
For tonight, expecting once again for some sort of complex to
approach the region overnight after moving through portions of
Michigan and Indiana. This convection may be enhanced late in
the period with a strengthening low level jet across the region
and have PoPs increasing tonight and through the overnight. Any
stronger storms could potentially bring damaging wind gusts to
the area.
For Thursday, a cold front will start approaching from the
northwest and warm air advection and moisture will increase
across the area. With that, expect some of the highest
temperatures and dew points across the area on Thursday and a
more widespread Heat Advisory may be needed across the forecast
area. A prefrontal trough appears to enter the area on Thursday
and should be a focus for shower and thunderstorm development
across the region and have likely PoPs during the afternoon
hours. Again, given the instability across the region, damaging
wind gusts would be the primary threat with any storms.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold front beginning its sag into the northwestern zones Thursday
night, leading to yet another active overnight period. *50mb
jet/theta e ridge continues to reach favorable levels for
convection, especially given the legacy airmass in place that has
been plenty unstable above the boundary layer for a few days now.
The cold frontal passage through the CWA will be a slow one, taking
much of the Friday period. Low level f-gen on the increase in the
afternoon hours, and will expect an increase in coverage from 15Z
Friday onward until around 00Z Saturday. As has been the case in
this airmass so far, there will be a standing isolated wind threat,
but overall the parameters on not overly favorable for convective
wind events such as a lack of a mid/upper level dry layer, a low
LCL, and marginal organizational/speed shear in the 0-6km layer.
PWATs remain high, well over 2 inches at times according to the NAM,
so convection that is slow to exit could pose a problem with the
heavy downpours expected. Efficiently drying out the column in the
wake of the cold front with the wholesale airmass change, and 850
temperatures coming down more than 10C with Canadian high pressure
settling into the Great Lakes.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure drifts off the mid Atlantic coast through the extended
period, and that will allow moisture to creep back into the region
with a weak warm front to the south of the area. May get into some
low level tropical moisture influences as well being pulled into the
CWA, but will have to see how that system evolves and the track it
eventually takes over the coming days. Airmass modification sees
gradual temperature increases through the period back into the
80s.
&&
.AVIATION /06Z Wednesday THROUGH Sunday/...
A complex of showers and thunderstorms have entered Northwest
Ohio this morning and will move east across the airspace over
the next several hours. At this point, believe that the most
impacted terminals will be KFDY and KTOL. The strongest portion
of the complex will hit KFDY within the hour and a stronger wind
gust of 30 to 35 knots with a wind shift to out of the northwest
is expected. Thunderstorms are a bit weaker into the KTOL area
and slightly lesser TS impacts are expected within the hour.
This line will continue to decay as it pushes eastward and have
some MVFR mentions at KMFD and KCLE, but believe the line will
be significantly lessened by the time it reaches KCAK and KYNG
to preclude any non-VFR and for KERI, have a dry TAF. Once this
complex moves through the region this morning, fairly bearish on
the return of precipitation for today. The area is between
forcing mechanisms and believe it may end up being a repeat of
Tuesday with mostly dry conditions. Southwest winds may pick up
this afternoon with gusts to 20 knots possible.
Outlook...Non-VFR possible showers and thunderstorms from
Thursday through Friday night.
&&
.MARINE...
Southwest offshore wind regime continues through the middle of the
week until the Friday cold front pushes through, veering winds to
the north for Friday night. Continuing with the calmer lake
conditions near the shore, with fairly rapid increase in chop
with distance away from the shore. Chances for showers and storms
exist through Friday until the cold front passes south of Lake
Erie.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from 1 PM this afternoon to 8 PM EDT this
evening for OHZ003-006>009-017-018.
PA...None.
MARINE...None.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26Hazardous weather outlook, Aug 11, 3:26 AM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 326 AM EDT Wed Aug 11 2021 OHZ003-006>009-017-018-120730- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- 326 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. Heat indices in the upper 90s to low 100s are possible Thursday afternoon and additional Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 326 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. Heat indices in the upper 90s to low 100s are possible Thursday afternoon and additional Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>149-162>169-120730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 326 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 11, 2:04 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
204 AM EDT Wed Aug 11 2021
OHZ003-006>008-017-018-027-110645-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-Ottawa OH-Sandusky OH-
Lucas OH-
204 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of Ottawa, western
Seneca, northern Wyandot, western Sandusky, Wood, Hancock and Lucas
Counties through 245 AM EDT...
At 204 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Swanton to Rawson. Movement was east at 45
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Toledo, Findlay, Bowling Green, Tiffin, Fostoria, Upper Sandusky,
Bluffton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, North Baltimore, Gibsonburg, Genoa, Woodville,
Holland and McComb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4171 8345 4170 8346 4169 8344 4170 8344
4169 8343 4169 8335 4171 8334 4166 8326
4081 8311 4081 8312 4082 8388
TIME...MOT...LOC 0604Z 260DEG 37KT 4160 8394 4096 8381
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GriffinLocal storm report, Aug 11, 2:50 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
250 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM TSTM WND GST 1 SSE WALBRIDGE 41.57N 83.48W
08/11/2021 M56 MPH WOOD OH ASOS
ASOS STATION KTDZ TOLEDO EXECUTIVE AIRPORT.
&&
SEFCOVICLocal storm report, Aug 11, 3:10 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
310 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM MARINE TSTM WIND 1 W HARBOR VIEW 41.69N 83.47W
08/11/2021 M49 MPH LUCAS OH C-MAN STATION
C-MAN STATION THRO1 TOLEDO, OH.
&&
SEFCOVICLocal storm report, Aug 11, 3:29 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
08/11/2021 M56 MPH LEZ142 OH C-MAN STATION
C-MAN STATION TWCO1 8 ENE OREGON.
&&
SEFCOVICSpecial weather statement, Aug 11, 4:03 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
403 AM EDT Wed Aug 11 2021
OHZ012-014-089-110845-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
403 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northern Lake and
northern Ashtabula Counties through 445 AM EDT...
At 402 AM EDT, Doppler radar was tracking a strong thunderstorm over
Fairport Harbor, moving northeast at 50 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Painesville, Ashtabula, Conneaut, Fairport Harbor,
Geneva-On-The-Lake, Mentor, Geneva, Madison, North Kingsville, Perry,
Mentor-On-The-Lake, Austinburg, Kingsville, North Perry, Kirtland
Hills, Grand River, Edgewood, Plymouth Center, North Madison and
Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4183 8053 4171 8104 4172 8110 4170 8110
4164 8135 4172 8138 4176 8129 4176 8124
4185 8104 4187 8090 4191 8080 4192 8072
4195 8062
TIME...MOT...LOC 0802Z 242DEG 41KT 4175 8124
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:04 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Wood, Wyandot | 41 min |
| Aug 11, 2:26 AM EDT | Special Marine Warning | CLE | 80 min | |
| Aug 11, 2:40 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 65 min |
| Aug 11, 2:50 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky, Seneca | 55 min |
| Aug 11, 3:03 AM EDT | Heat Advisory | CLE | Erie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more | 12 hr |
| Aug 11, 3:36 AM EDT | Special Marine Warning | CLE | 54 min | |
| Aug 11, 4:23 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 11, 5:08 AM EDT | Special Marine Warning | CLE | 50 min | |
| Aug 11, 7:53 AM EDT | Special Weather Statement | CLE | Wood | 52 min |
| Aug 11, 8:09 AM EDT | Special Weather Statement | CLE | Hancock | 51 min |
| Aug 11, 8:29 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 46 min |
| Aug 11, 8:40 AM EDT | Special Weather Statement | CLE | Erie, Sandusky | 50 min |
| Aug 11, 8:41 AM EDT | Special Marine Warning | CLE | 78 min | |
| Aug 11, 8:58 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca | 62 min |
| Aug 11, 9:14 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 61 min |
| Aug 11, 9:30 AM EDT | Special Weather Statement | CLE | Crawford, Richland | 45 min |
| Aug 11, 9:44 AM EDT | Special Weather Statement | CLE | Medina | 46 min |
| Aug 11, 10:13 AM EDT | Special Weather Statement | CLE | Portage, Summit | 62 min |
| Aug 11, 10:20 AM EDT | Special Weather Statement | CLE | Stark, Wayne | 40 min |
| Aug 11, 10:53 AM EDT | Special Weather Statement | CLE | Mahoning | 67 min |
| Aug 11, 10:56 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 64 min |
| Aug 11, 11:02 AM EDT | Special Weather Statement | CLE | Trumbull | 43 min |
| Aug 11, 11:45 AM EDT | Special Weather Statement | CLE | Trumbull | 15 min |
| Aug 11, 2:48 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 57 min |
| Aug 11, 3:15 PM EDT | Special Marine Warning | CLE | 90 min | |
| Aug 11, 3:35 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 55 min |
| Aug 11, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 53 min |
| Aug 11, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 52 min |
| Aug 11, 4:08 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 11, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Richland, Seneca | 61 min |
| Aug 11, 4:20 PM EDT | Special Weather Statement | CLE | Morrow | 55 min |
| Aug 11, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 60 min |
| Aug 11, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina | 66 min |
| Aug 11, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 61 min |
| Aug 11, 4:45 PM EDT | Special Marine Warning | CLE | 12 min | |
| Aug 11, 5:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 60 min |
| Aug 11, 5:17 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 58 min |
| Aug 11, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox | 30 min |
| Aug 11, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Medina, Portage, Stark, Summit, Wayne | 69 min |
| Aug 11, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 79 min |
| Aug 11, 5:46 PM EDT | Special Marine Warning | CLE | 86 min | |
| Aug 11, 5:47 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Summit | 3 hr |
| Aug 11, 6:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 75 min |
| Aug 11, 6:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 69 min |
| Aug 11, 4:53 AM EDT | Special Weather Statement | CLE | Erie | 22 min |
| Aug 11, 5:29 AM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Aug 11, 11:38 AM EDT | Special Weather Statement | CLE | Crawford | 52 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.